Thank you using the Bug section, using templates provided will greatly help the team reproducing the issue and ease the process of fixing it.
Are you using Developer Mode or made changes in it?
Brief description of the issue:
de aparecer los efectos visuales de vapor mis fps se van a pique. Esto no ocurre con ningun otro efecto como polvo o contrail que aparecen en otros aviones. Solo ocurre con el F-18
246 / 5,000
Every time I do a high G maneuver with the F-18 at the moment the vapor visual effects appear my fps goes down. This does not occur with any other effects such as dust or contrail that appear on other planes. It only happens with the F-18
Provide Screenshot(s)/video(s) of the issue encountered:
Detailed steps to reproduce the issue encountered:
high G manouver
PC specs and/or peripheral set up if relevant:
Build Version # when you first started experiencing this issue:
For anyone who wants to contribute on this issue, Click on the button below to use this template:
Do you have the same issue if you follow the OP’s steps to reproduce it?
Provide extra information to complete the original description of the issue:
If relevant, provide additional screenshots/video: